Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Anxiety, anti-depressants - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   Hello
Doctor :   How can i help you ?
User :   well I was looking for a psychiatrist!
Doctor :   psychiatrist is not available for the chat, but a psychiatrist will answer you query through e mail
User :   oh ok.. well i had a question.. I have anxiety and it is very bad this last 3 to 4 days.. some people suggested for me that I take periactin as it have antiserotonin or something I don't remember exactly.
User :   will this lead to more anxiety or will it help me to relax a bit??
Doctor :   who recommended you that medicine
User :   my mother she said it will relax you.
Doctor :   it is not anti anxiety drug
User :   I know.. most of doctors write for me that SSRI drugs but I refused to take as I heard alot that it is addictive
User :   I just need to find something to relax my mind.. my mind doesn't stop thinking in strange thoughts :(
Doctor :   if you don't believe doctor than whom you will believe ?
Doctor :   doctors are there to help you to relieve you of your problem and if you don't follow his advise it is difficult for you to come out of the problems
User :   you know all my biggest fear is that I will go crazy or lose my mind.. would this ever be worse than how I feel now? or does it have any physical effect on the mind?
Doctor :   first of all SSRI are not addictive some body has provided you wrong information in this regard
Doctor :   yes it has side effects
Doctor :   but your problem is more than the small side effects which it produce and with the stoppage of the treatment the side effects also disappear
Doctor :   the thoughts what you are getting if not checked may get worsen and will affect you physically as well as mentally
User :   I have been having this anxiety since 4 years.. everyday 24 hours constantly thinking that I have something wrong in my health. since 4 days it became worse that I can't concentrate.. my memory is not strong. and I lose focus or attention
Doctor :   ok
User :   I am not experienceing any panic attacks anymore
Doctor :   ok
User :   no physical signs for the anxiety anymore
User :   but it is now all in my mind..
Doctor :   ok
Doctor :   what kind of thoughts are you getting from the last four days
User :   that I am going to lose my mind.. or that something very bad will happen to my mind that I will not be able to think anymore.. and I also get a very resltless feeling I feel that I am not myself or that the world around is not real.. just an unrealistic feeling around me.
User :   that I will scream that "I CANT ANYMORE"
User :   feeling very tight
User :   just a very strange feelings that I can't explain easily
Doctor :   ok
User :   it is just exactly that I can't get my attention off that thinking
Doctor :   ok
User :   I work I speak with people I do everything normally but still this voice this thoughts stuck in my mind in the back of mind
User :   I keep checking my self like " is my mind good now?? am I focusing"
User :   in the same type I get so angry from my self
User :   that I can let my self be thinking in stupid things like that!
Doctor :   you need to get rid of these thoughts and voices which are occupying your brain.
Doctor :   you should go for the SSRI as prescribed by your doctors
User :   ok one last question.. I took a pill of that periactin since 4 hours
User :   would it bad if I took after a while Paroxtine ?? cause that's what the doctors prescribed for me
User :   would it interact with the periactin that's what I mean
Doctor :   periactin does relieve the sexual dysfunction if at all caused by the paroxtine
Doctor :   other wise it does not affect in any other means
Doctor :   but when on medications like SSRI you should not self medicate with these drugs which oppose some of the effects of the medication
Doctor :   this one dose of periactin will not cause any bad or harm to you
Doctor :   do not continue to take the periactin
Doctor :   yo should continue to take Paroxtine
Doctor :   and should not stop them abruptly
User :   well.. Thank you so much for your advice and your time. and I will take your advice for trust.
Doctor :   thanks for consulting health care magic
Doctor :   if you have any specific query and needs a second opinion from psychiatrist you can visit this link and post a query via mail and the specialist will respond to your queries
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor